# SDR FDEA202010132469

- Difficulty date: October 13, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0873
- Aircraft time: 18,635 hours, 10,626 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777100001000
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SPOILER INBOARD HINGE ARM OUTBOARD SURFACE DELAMINATED, 20MMX30MM DEPTH: 1.20MM.  OUTBOARD HINGE ARM LOWER SURFACE DELAMINATED, 15MM X 55MM DEPTH: 1.93MM.  OUTBOARD HINGE ARM OUTBOARD SURFACE DELAMINTED, 20MM X 25MM DEPTH: 1.20MM.  RT WING NR 4 SPOILER INBOARD HINGE ARM DELAMINATED.  COMPLIED WITH EA: 6-5750- T0357148 P1.  THIS IS CAT A REPAIR.  MAJOR REPAIR IAW GMM 6-2-100.
